Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ALCON LABORATORIES, INC. ALCON; UNIT, PHACOFRAGMENTATION
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ALCON LABORATORIES, INC. ALCON; UNIT, PHACOFRAGMENTATION
Model Number
8065751014
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/11/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The syringe (auto gas fill pak) was hooked up to the constellation system and "auto fill" button was pressed.The syringe did not fill as anticipated.A new pak was opened and used.
New Search
Submit an Adverse Event Report
Brand Name
ALCON
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer
(Section D)
ALCON LABORATORIES, INC.
6201 south freeway
fort worth TX 76134
MDR Report Key
10520718
Report Number
10520718
Device Sequence Number
3155615
Product Code
HQC
UDI-Device Identifier
00380657510146
UDI-Public
(01)00380657510146
Combination Product (Y/N)
N
Initial Reporter State
MT
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
08/18/2020
Report Date
(Section F)
08/24/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
8065751014
Device Catalogue Number
8065751014
Device Lot Number
2368473H
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Ambulatory Surgical Facility
Date Report to Manufacturer
09/11/2020
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
08/24/2020